The Annals of Mathematical Statistics

Invariants Under Mixing which Generalize de Finetti's Theorem

David A. Freedman

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 33, Number 3 (1962), 916-923.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704460

Digital Object Identifier
doi:10.1214/aoms/1177704460

Mathematical Reviews number (MathSciNet)
MR156369

Zentralblatt MATH identifier
0253.60064

JSTOR
links.jstor.org

Citation

Freedman, David A. Invariants Under Mixing which Generalize de Finetti's Theorem. Ann. Math. Statist. 33 (1962), no. 3, 916--923. doi:10.1214/aoms/1177704460. http://projecteuclid.org/euclid.aoms/1177704460.


Export citation